# SDR DALA1036919864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN BETWEEN STA 200-218, RBL 18 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED FLOOR PANEL SUPPORT IAW SRM 51-30-0. REMOVED CORROSION IAW SRM 51-10-3.   OUT OF LIMITS IAW SRM 53-01, FIG 1.  RECEIVED IEA RAW MATERIAL IAW SRM 51-10-2 LOCATED, DRILLED, DEBURRED IAW SRM 51-10-4.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED FLOOR SUPPORT FOR PANEL IAW SRM 51-30-5.
